Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heavy hair fall ever since a dosage of medicine. Why fever and low WBC count?

As per the skin doctor advice my daugter(10 years) taken every day one tablet arround 8 days, all of a sudden heavy hair fall started with heavy fever & WBC come down to 1500, same to inform to doctor & he inform to stop tablet, Now see loss all the Hairs, we Started giving protiens & vitamins as per the doctor advice, after a week WBC reachs to 4200 My question wether Hair will re grow as original & how many days it will take?????
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response

Your daughter seem to be having some viral illness which lead to the hair fall.

Hair fall is quite common following any kind of illness. Even certain medicines can cause hair fall as a side effect.
But you need not worry about it.
It is a completely reversible process.
As soon as she recovers from the illness or stops the medicine, hair regrowth will start.
However, since hair will grow at their own speed, so might take more than a month to notice the hair growth again.

Hope it helps

Dr Geetika Paul
Answered: Thu, 21 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor